# SDR FDEA201205041739

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Te Flap, Airbus
- Component part number: A57960000003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP TOP SIDE MIDDLE FWD AREA HAS 2 EA .75 SQUARE INCH CHAFED AREAS WITH   BARE METAL SHOWING.  REPAIRED RT INBD FLAP UPPER SURFACE AT RIBS 14 TO 17 STR 2.1 TO 2.2 IAW FSRM 57-50-00, FIG 206.
